On a Weakly Degenerate First-Order Linear Differential Equation in a Banach Space
Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1433-1435
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_10_a21,
author = {V. I. Fomin},
title = {On a {Weakly} {Degenerate} {First-Order} {Linear} {Differential} {Equation} in a {Banach} {Space}},
journal = {Differencialʹnye uravneni\^a},
pages = {1433--1435},
year = {2005},
volume = {41},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_10_a21/}
}
V. I. Fomin. On a Weakly Degenerate First-Order Linear Differential Equation in a Banach Space. Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1433-1435. http://geodesic.mathdoc.fr/item/DE_2005_41_10_a21/